# SDR TRAX200800647

- Difficulty date: May 14, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 1,254,342 hours, 10,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE 202 PRESSURE BULKHEAD CRACKED AT BRAKE SYSTEM PUSHROD RESOLUTION DESCRIPTION: (RESOLVED ON W/O: 90658 TASKCARD: N/R-00092) REPAIRED CRACKED PRESSURE BULKHEAD LT SIDE STA 202.75 ON WORK ORDER 90661 TASK CARD E0600-53-0217C/W SDR CLOSED (B)
